# SDR VNAA9909003

- Difficulty date: September 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Row 5-7
- Part time: 8,385 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY FLOOR LIGHTING ADJACENT TO CABIN SEAT ROWS 5 THROUGH 7 WAS FOUND TO BE INOPERATIVE BY MAINTENANCE PERSONNEL.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY PACK LOCATED AT POSITION 5LK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATION CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
